# SDR ASAA2016012615024

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,340 hours, 10,704 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED. RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONT BITE TEST.  FAULT RESET AND DID NOT RECUR AMM 21-61-00-700-806-002.  GROUND VERIFICATION SUCCESSFUL.
